# SDR GLBA97021

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPW - RIGHT ENGINE OVERTORQUED FOR APPROXIMATELY 10 SECONDS.  MAINTENANCE COMPLETED OVERTORQUE INSPECTION AND REPLACED EEC.  (M)
